Home|Journals|Articles by Year

Directory for Medical Articles
 

Case Report



Etodolac induced acute interstitial nephritis and autoimmune hemolytic anemia

Haci Bayram Berktas, Irem Pembegul Yigit, Hulya Taskapan, Nusret Akpolat.


Abstract

In spite of the widespread use of non-steroidal anti-inflammatory drugs (NSAIDs) such as etodolac, induction of drug-dependent antibodies that cause hemolytic anemia and acute tubulointerstitiel nephritis are rarely reported. Currently, there is no way of identifying individuals who are at risk to develop this kind of complications. In patients who present with acute immune hemolysis and acute renal failure, it is important that a careful history of medication be obtained, potential sensitizing medications be identified. In this article we describe a patient with acute autoimmune hemolytic anemia and acute renal failure related with etodolac.

Key words: Etodolac, acute interstitial nephritis, autoimmune hemolytic anemia






Full-text options


Share this Article



Online Article Submission
• ejmanager.com
• ojshosting.net







Do you want to use OJS for your journal ?
work with an experienced partner
www.OJSHosting.net

eJManager.com
Review(er)s Central
About BiblioMed
License Information
Terms & Conditions
Privacy Policy
Contact Us

The articles in Bibliomed are open access articles licensed under the terms of the Creative Commons Attribution-NonCommercial-ShareAlike 4.0 International License (https://creativecommons.org/licenses/by-nc-sa/4.0/) which permits unrestricted, non-commercial use, distribution and reproduction in any medium, provided the work is properly cited.